did zypreza cause my insomnia ? it all started around janurary 22 2008 i was having some bad times me and my boyfriend broke up after 8 years and someone sent a message to my myspace display page saying that i was being tested on the new LSD yeah i know any way before i saw that message i was very depress and sad and was getting sleep but waking up on and off in the middle of the night. before that i was able to sleep 6 hours without waking up. so on january 22 2008 i was feeling weird and i told someone and then i was in the psy instute where they gave me 10 mg of zypreza. i thought everything was alright until i started to gain weight i was 115 before i started then i raised up 149 pounds then i notice i was waking up at 3:30 and 4:30 am thats when i said i had enough i stop the zypreza lost the weight real fast and was not sleeping i mean , no sleep. i don't feel the sleepy feeling anymore i feel like i been up forever and ever. this medication has really messed up my sleep can anybody help me figure out whats wrong all i would like to do is get some sleep please !
Zyprexa (olanzapine) is an antipsychotic drug. That group of drug if taken for a long time can cause sleep disturbances when You stop it suddenly. I have known people on this drug and similar medications in the same group that could not sleep after stopping this medication for a long time. As Your body is use to this medication and the Zyprexa has the effect of making You feel drowsy and in a daze Your body can become dependant on it given over a certain amount of time. I wish You the best of luck feel free to message me if You need to.
i had the EXACT same problem. i stopped the pill back in april/may. and i am starting to experience the issue of insomnia all of a sudden. i gained soo much weight. i gained like 40lbs, and i finally had enough. when i took the zyprexa, it would usually knock me out, so i had to take it at night.
sucky part is, i take lunesta. i dont understand why i am not sleeping. i just did take an OTC sleep aid. see if it helps, cuz i seriously need a full nights sleep.
Zyprexa (olanzapine) is an atypical antipsychotic that belongs to the thienobenzodiazepine class. It is indicated for the treatment of schizophrenia and bi polar disorders. Its side effects are weight gain and somnolence (sleepiness). So, once withdrawn it is likely to cause insomnia. Don’t venture to discontinue your medications without consulting your doctor. Discuss your symptoms with your consulting doctor he may prescribe alternate medications.
Hi i am having the same problem. I discontinued olanzapin. But after experiencing insomnia i started to get back on it. I am on 1.25mg. I cut the pill up into 4. At first it wa okay. Some day i would be able to sleep normally.. But there are days where i would just get up at 2 or 3 and am unable to fall back to sleep or either i have short silly dreams which prevents me from having a restful sleep..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.